Bohr Inequality for Odd Analytic Functions

By Ilgiz R. Kayumov, Saminathan Ponnusamy. 2017

99 citations recorded by the source corpus.

We determine the Bohr radius for the class of odd functions f satisfying $$|f(z)|\le 1$$|f(z)|≤1 for all $$|z|<1$$|z|<1, solving the recent problem of Ali et al. (J Math Anal Appl 449(1):154–167, 2017). In fact, we solve this problem in a more general setting. Then we discuss Bohr’s radius for the class of analytic functions g, when g is subordinate to a member of the class of odd univalent functions.

Subfields: Applied Mathematics, Mathematical Physics, Statistics and Probability

View Paper: https://www.semanticscholar.org/paper/2eb0f98f5a29840968d0301c4e480684d13dba42

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Saminathan Ponnusamy
  2. A. Ismagilov
  3. Zhihong Liu
  4. Ilgiz R. Kayumov
  5. S. A. Alkhaleefah
  6. Ming-Sheng Liu
  7. Nail Shakirov
  8. V. Allu

In Mathematical Physics

  1. Saminathan Ponnusamy
  2. A. Ismagilov
  3. Zhihong Liu
  4. Ilgiz R. Kayumov
  5. S. A. Alkhaleefah
  6. Ming-Sheng Liu
  7. Nail Shakirov
  8. Karl-Joachim Wirths

In Statistics and Probability

  1. Saminathan Ponnusamy
  2. A. Ismagilov
  3. Zhihong Liu
  4. Ilgiz R. Kayumov
  5. S. A. Alkhaleefah
  6. Ming-Sheng Liu
  7. Nail Shakirov
  8. Karl-Joachim Wirths

Citations in the corpus